×

Primärzerlegung in Steinschen Algebren. (German) Zbl 0135.12602


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Behnke, H.: Généralisation du théorème de Runge pour des fonctions multiformes de variables complexes. Coll. de Bruxelles, 81-96 (1953). · Zbl 0052.08603
[2] ??, u.K. Stein: Entwicklungen analytischer Funktionen auf Riemannschen Flächen. Math. Ann.120, 430-461 (1947/49). · Zbl 0038.23502
[3] ???? Modifikation komplexer Mannigfaltigkeiten und Riemannscher Gebiete. Math. Ann.124, 1-16 (1951). · Zbl 0043.30301
[4] Bishop, E.: Mappings of partially analytic spaces. Am. J. Math.83, 209-242 (1961). · Zbl 0118.07701
[5] Bochner, S., andW. T. Martin: Several complex variables. Princeton University Press 1948. · Zbl 0041.05205
[6] Bourbaki, N.: Topologie générale. Paris: Hermann 1953.
[7] ?? Espaces vectorielles topologiques. Paris: Hermann 1955.
[8] Cartan, H.: Idéaux de fonctions analytiques de variables complexes. Ann. École Normale Sup.61, 149-197 (1944). · Zbl 0035.17103
[9] ?? Idéaux et modules de fonctions analytiques de variables complexes. Bull. Soc. Math. France78, 28-64 (1950). · Zbl 0038.23703
[10] – Séminaire E.N.S. 1951/52 (hektographiert).
[11] – Séminaire E.N.S. 1953/54 (hektographiert).
[12] – Variétés analytiques complexes et cohomologie. Coll. de Bruxelles, 41-55 (1953).
[13] Docquier, F., u.H. Grauert: Levisches Problem und Rungescher Satz für Teilgebiete Steinscher Mannigfaltigkeiten. Math. Ann.140, 94-123 (1960). · Zbl 0095.28004
[14] Forster, O.: Banach-Algebren stetiger Funktionen auf kompakten Räumen. Math. Z.81, 1-34 (1963). · Zbl 0113.09703
[15] Gelfand, I. M., D. A. Rajkov u.G. E. ?ilov: Kommutative normierte Ringe [Russisch]. Uspechi Mat. Nauk1, No. 2, 48-146 (1946). Englische Übersetzung in Am. Math. Soc. Translat. Series 2,5 (1957).
[16] Goldmann, O.: Hilbert rings and the Hilbert Nullstellensatz. Math. Z.54, 136-140 (1951). · Zbl 0042.26401
[17] Grauert, H.: Charakterisierung der holomorph vollständigen komplexen Räume. Math. Ann.129, 233-259 (1955). · Zbl 0064.32603
[18] Grauert, H.: Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen. Publ. Math. I.H.E.S., No. 5, Paris 1960. · Zbl 0158.32901
[19] ??, u.R. Remmert: Komplexe Räume. Math. Ann.136, 245-318 (1958). · Zbl 0087.29003
[20] Grothendieck, A.: Théorèmes de finitude pour la cohomologie des faisceaux. Bull. Soc. Math. France84, 1-7 (1956). · Zbl 0071.17403
[21] Helmer, O.: Divisibility properties of integral functions. Duke Math. J.6, 345-356 (1940). · Zbl 0023.23904
[22] Hilbert, D.: Über die Theorie der algebraischen Formen. Math. Ann.36, 473-534 (1890). · JFM 22.0133.01
[23] ?? Über die vollen Invariantensysteme. Math. Ann.42, 313-373 (1893). · JFM 25.0173.01
[24] Igusa, J.: On a property of the domain of regularity. Mem. Coll. Sc., Univ. of Kyoto, Series A,27, 95-97 (1952). · Zbl 0047.32303
[25] Iwahashi, R.: A characterization of holomorphically complete spaces. Proc. Japan. Acad.36, No. 4, 205-206 (1960). · Zbl 0122.08601
[26] Jacobson, N.: Structure of rings. Am. Math. Soc. Coll. Publ.37 (1956). · Zbl 0073.02002
[27] Krull, W.: Idealtheorie. Ergeb. Math.4, 3 (1935). · Zbl 0011.19702
[28] ?? Jacobsonsche Ringe, Hilbertscher Nullstellensatz, Dimensionstheorie. Math. Z.54, 354-387 (1951). · Zbl 0043.03802
[29] Lasker, E.: Zur Theorie der Moduln und Ideale. Math. Ann.60, 20-116 (1905). · JFM 36.0292.01
[30] Narasimhan, R.: Imbedding of holomorphically complete complex spaces. Am. J. Math.82, 917-934 (1960). · Zbl 0104.05402
[31] Noether, E.: Idealtheorie in Ringbereichen. Math. Ann.83, 20-66 (1921). · JFM 48.0121.03
[32] Oka, K.: Sur les fonctions analytiques de plusieurs variables, VII. Sur quelques notions arithmétiques. Bull. Soc. Math. France78, 1-27 (1950). · Zbl 0036.05202
[33] ?? Sur les fonctions analytiques de plusieurs variables, IX. Domaines finis sans point critique intérieur. Japan. J. Math.23, 87-155 (1953). · Zbl 0053.24302
[34] Remmert, R.: Habilitationsschrift. Münster 1957.
[35] Rickart, C. E.: Banach algebras. Princeton: Van Nostrand 1960. · Zbl 0095.09702
[36] Rückert, W.: Zum Eliminationsproblem der Potenzreihenideale. Math. Ann.107, 259-281 (1932). · JFM 58.1027.02
[37] Schilling, O. F. G.: Ideal theory on open Riemann surfaces. Bull. Am. Math. Soc.52, 945-963 (1946). · Zbl 0063.06792
[38] Serre, J.-P.: Faisceaux algébriques cohérents. Ann. Math.61, 197-278 (1955). · Zbl 0067.16201
[39] ?? Géométrie algébrique et géométrie analytique. Ann. Inst. Fourier6, 1-42 (1955/56).
[40] Stein, K.: Analytische Funktionen mehrerer komplexer Veränderlichen zu vorgegebenen Periodizitätsmoduln und das zweite Cousinsche Problem. Math. Ann.123, 201-222 (1951). · Zbl 0042.08703
[41] ?? Überlagerungen holomorph-vollständiger komplexer Räume. Arch. Math.7, 354-361 (1956). · Zbl 0072.08002
[42] Van der Waerden, B. L.: Algebra II, 4. Aufl. Berlin: Springer 1959. · Zbl 0192.33001
[43] Zariski, O., andP. Samuel: Commutative algebra. Princeton: Van Nostrand 1958. · Zbl 0081.26501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.